# SDR 06FDEA2406

- Difficulty date: June 26, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT - L4 DOOR LOWER SURFACE FITTING ASSEMBLY FOUND DAMAGED NR 2 FROM LOWER.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II AND CARRIED OUT REPAIR AS PER FEDEX EA 1-5210-100679.
